标题:High-dimensional Schwarzian derivatives and Painleve integrable models
作者:Zhang, SL[1,2]; Tang, XY[1,2]; Lou, SY[1,2]
作者全称:Zhang, SL[1,2]; Tang, XY[1,2]; Lou, SY[1,2]
通讯作者地址:Zhang, SL (reprint author), Shanghai Jiao Tong Univ, Dept Phys, Shanghai 200030, Peoples R China.
出版年:2002
卷:38
期:5
页码:513-516
关键词:Mobious invariance; Schwarzian derivatives; high-dimensional integrable; models
摘要:Because all the known integrable models possess Schwarzian forms with Mobious transformation invariance, it may be one of the best ways to End new int 更多
收录类别:SCIE;
WOS被引:1
当年影响因子:0.989
5年影响因子:0.855
JCR分区:Q3
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

被引量

wos被引: 1 更新

影响因子

当年影响因子 : 0.989

其他

TOP